# SDR SROM200700023

- Difficulty date: August 7, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- Engine: Pwa JT8D17
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Nut Plate
- Condition: Stripped
- Location: Elevator
- Part time: 982 hours, 717 cycles
- Component: Elevator, Boeing
- Component part number: 657378435A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR122-LT ELEVATOR TRIM TAB IB HINGE FITTING MISSING BOLT.  NEW ELEVATOR INSTALLED 12/06/06, 982 TT, 717 TC.  (2) OUT OF (4) HINGE ATTACH FITTING NUTPLATES STRIPPED FROM THE FACTORY. REPLACED NUTPLATES IAW SRM 51-30-2, FIGURES 3 AND 7.
